# SDR AALA202501286079

- Difficulty date: January 28, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N754AN
- Make and model: Boeing 777223
- Aircraft serial: 30262
- Aircraft time: 87,538 hours, 11,335 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT MEGAPHONE INOP. MAINTENANCE REPLACED MEGAPHONE BATTERIES IAW AMM 25-64-02.
